# SDR AU970459

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Ayres S2RT34NORMAL
- Engine: Pwa PT6A34AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 20207T902
- Condition: Cracked
- Location: Wing Spar Struct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING LOWER SPAR CAP CONTAINED TWO CRACKS FROM 6.35MM (0.25IN)BOLT HOLE - ONE CRACK EXTENDS 3.048MM (0.120IN) FORWARD FROM THE HOLE AND ONE CRACK EXTENDS 0.508MM (0.020IN) REARWARDS - FOUND DURING MAGNETIC PARTICLE INSPECTION IAW SB-AG-39
